# SDR SIMA20140410006

- Difficulty date: April 10, 2014
- Submitted: April 11, 2014
- Operation: Air carrier
- Aircraft: N624AE
- Make and model: Emb EMB-145LR
- Aircraft serial: 145111
- Aircraft time: 35,587 hours, 32,224 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Flashlight
- Part number: P2070011500
- Condition: Missing
- Location: Cabin
- Stage of operation: UK
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FLIGHT ATTENDANT`S FLASHLIGHT ABOVE JUMP SEAT MISSING.  INSTALLED FLIGHT ATTENDANT`S FLASHLIGHT AT JUMP SEAT IAW CMM 25-60-02.
